# SDR DALA1249903601

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737732
- Aircraft serial: 29687
- Aircraft time: 13,993 hours, 4,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED WITH SWITCH IN THE ARMED  POSITION.  MX REPLACED EMERGENCY LIGHT SWITCH, NR 1 TRANSFORMER RECTIFIER AND BATTERY PACK. OPS CHECK OK.
